Alert archive / Arizona / Wind Advisories in 2008
Wind Advisory 20, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Mar 30, 2008, 3:50 AM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at Mar 30, 2008, 10:00 AM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2008, 3:50 AM MST (10:50 UTC)
- In effect from
- Mar 30, 2008, 10:00 AM MST
- Expired
- Mar 31, 2008, 12:00 AM MST
- In force
- 14 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 301050 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 350 AM PDT SUN MAR 30 2008 ...WIND ADVISORY FOR PORTIONS OF SAN BERNARDINO COUNTY DESERTS AND NORTHWEST ARIZONA TODAY... .AN AREA OF LOW PRESSURE OFF THE CENTRAL CALIFORNIA COAST WILL MOVE INLAND ACROSS THE MOJAVE DESERT TODAY. STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP LATER THIS MORNING ACROSS NORTHERN SAN BERNARDINO COUNTY AND CENTRAL AND NORTHERN MOHAVE COUNTY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES ON THIS SITUATION. CAZ523-524-301900- /O.NEW.KVEF.WI.Y.0020.080330T1700Z-080331T0700Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE 350 AM PDT SUN MAR 30 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR WESTERN AND EASTERN SAN BERNARDINO COUNTY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PDT TONIGHT. WEST WINDS WILL INCREASE WITHIN THE ADVISORY AREA BY LATE MORNING. SUSTAINED WEST WINDS OF 20 TO 35 WITH GUSTS TO 55 MPH ARE POSSIBLE. INTERSTATE 15 AND 40 ARE INCLUDED IN THE ADVISORY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE VISIBILITY MAY ALSO QUICKLY LOWER IN AREAS OF BLOWING DUST OR SAND...ESPECIALLY NEAR DRY LAKE BEDS. $$ AZZ001-003-301900- /O.NEW.KVEF.WI.Y.0020.080330T1700Z-080331T0300Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP 350 AM MST SUN MAR 30 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR NORTHWEST ARIZONA...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. SOUTHWEST WINDS WILL INCREASE WITHIN THE ADVISORY AREA BY LATE MORNING. SUSTAINED SOUTHWEST WINDS OF 20 TO 30 WITH GUSTS TO 45 MPH ARE POSSIBLE. INTERSTATE 40 AND HIGHWAY 93 ARE INCLUDED IN THE ADVISORY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE VISIBILITY MAY ALSO QUICKLY LOWER IN AREAS OF BLOWING DUST OR SAND...ESPECIALLY NEAR DRY LAKE BEDS. $$ PIERCE
3 follow-up statements
000 WWUS75 KVEF 301909 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1209 PM PDT SUN MAR 30 2008 ...WIND ADVISORY FOR PORTIONS OF SAN BERNARDINO COUNTY DESERTS AND NORTHWEST ARIZONA TODAY... .AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE MOJAVE DESERT TODAY...BRINGING STRONG SOUTHWEST TO WEST WINDS ACROSS NORTHERN SAN BERNARDINO COUNTY AND CENTRAL AND NORTHERN MOHAVE COUNTY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES ON THIS SITUATION. CAZ523-524-310300- /O.CON.KVEF.WI.Y.0020.000000T0000Z-080331T0700Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE 1209 PM PDT SUN MAR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT FOR MUCH OF THE SAN BERNARDINO COUNTY DESERTS. WEST TO SOUTHWEST WINDS WERE GUSTING BETWEEN 40 AND 55 MPH AT MANY SITES AS OF NOON...AND THESE WINDS WILL CONTINUE THROUGH THIS EVENING. INTERSTATES 15 AND 40 ARE INCLUDED IN THE ADVISORY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE VISIBILITY MAY ALSO QUICKLY LOWER IN AREAS OF BLOWING DUST OR SAND...ESPECIALLY NEAR DRY LAKE BEDS. $$ AZZ001-003-310300- /O.CON.KVEF.WI.Y.0020.000000T0000Z-080331T0300Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP 1209 PM MST SUN MAR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM FOR MUCH OF MOHAVE COUNTY. WEST TO SOUTHWEST WINDS WERE GUSTING BETWEEN 30 AND 40 MPH AT MANY SITES AS OF NOON. THESE WINDS WILL CONTINUE TO INCREASE...WITH GUSTS OF 40 TO 50 MPH EXPECTED THROUGH THE EARLY EVENING HOURS. INTERSTATE 40 AND HIGHWAY 93 ARE INCLUDED IN THE ADVISORY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE VISIBILITY MAY ALSO QUICKLY LOWER IN AREAS OF BLOWING DUST OR SAND...ESPECIALLY NEAR DRY LAKE BEDS. $$ MORGAN
000 WWUS75 KVEF 310246 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 746 PM PDT SUN MAR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT FOR PORTIONS OF THE SAN BERNARDINO COUNTY DESERTS THROUGH THIS EVENING... AZZ001-003-310400- /O.EXP.KVEF.WI.Y.0020.000000T0000Z-080331T0300Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP 746 PM MST SUN MAR 30 2008 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING FOR THE NORTHWEST PLATEAU AND NORTHWEST DESERTS OF ARIZONA. THE STORM WHICH BROUGHT GUSTY WINDS TO THE AREA DURING THE DAY IS RAPIDLY MOVING TO THE EAST...RESULTING IN WINDS DECREASING ACROSS NORTHWEST ARIZONA. ALTHOUGH WIND GUSTS TO OVER 30 MPH WILL LIKELY BE SEEN IN SOME LOCATIONS THROUGH THE REMAINDER OF THE EVENING... WIDESPREAD GUSTY WINDS TO OVER 40 MPH ARE NO LONGER EXPECTED ACROSS MOHAVE COUNTY. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS OF 8 PM MST. $$ CAZ523-524-310700- /O.CON.KVEF.WI.Y.0020.000000T0000Z-080331T0700Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE 746 PM PDT SUN MAR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT FOR THE WESTERN AND EASTERN PORTION OF THE MOJAVE DESERT. WEST TO SOUTHWEST WINDS GUSTING TO BETWEEN 40 AND 50 MPH WILL CONTINUE ACROSS THE AREA THROUGH THE REMAINDER OF THE EVENING BEFORE DECREASING OVERNIGHT. AS OF 7 PM PDT...THE STRONGEST WINDS WERE LOCATED IN THE BARSTOW / DAGGETT AREA WITH WIND GUSTS TO AROUND 50 MPH BEING REPORTED AT THE DAGGETT AIRPORT. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR FREQUENT WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE VISIBILITY MAY ALSO QUICKLY LOWER IN AREAS OF BLOWING DUST OR SAND...ESPECIALLY NEAR DRY LAKE BEDS....WITH INTERSTATES 15 AND 40 INCLUDED IN THIS ADVISORY. $$
000 WWUS75 KVEF 310635 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1135 PM PDT SUN MAR 30 2008 CAZ523-524-310745- /O.EXP.KVEF.WI.Y.0020.000000T0000Z-080331T0700Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE 1135 PM PDT SUN MAR 30 2008 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT FOR THE WESTERN AND EASTERN PORTION OF THE MOJAVE DESERT. THE STRONG AND GUSTY WINDS THAT WERE SEEN DURING THE DAY AND EARLY THIS EVENING HAVE DECREASED LATE THIS EVENING. ALTHOUGH LOCAL WIND GUSTS TO NEAR 30 MPH MAY BE SEEN OVERNIGHT...WIDESPREAD WIND GUSTS TO OVER 40 MPH ARE NO LONGER EXPECTED. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS OF MIDNIGHT PDT TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Mar 30, 3:34 AM MST, 16 minutes earlier.
Area forecast discussion, Mar 30, 3:34 AM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
334 AM PDT SUN MAR 30 2008
.SYNOPSIS...A PACIFIC STORM WILL MOVE ACROSS THE SOUTHERN GREAT
BASIN AND MOJAVE DESERT TODAY PRODUCING WINDY CONDITIONS ACROSS
EASTERN CALIFORNIA AND NORTHWEST ARIZONA. THE BEST CHANCE OF SHOWERS
WILL BE ACROSS NYE AND LINCOLN COUNTIES WITH A SLIGHT CHANCE AS FAR
SOUTH AS CLARK COUNTY. IMPROVED CONDITIONS WILL BE SEEN MONDAY AND
TUESDAY BEFORE THE NEXT SYSTEM MOVES INTO THE AREA ON WEDNESDAY.
&&
.SHORT TERM...SATELLITE SHOWS NEXT AREA OF ENHANCED CLOUDS
DEVELOPING IN THE LEE OF THE SOUTHERN SIERRA OVER INYO COUNTY AND
CENTRAL NEVADA AHEAD OF SHORTWAVE TROUGH APPROACHING THE CENTRAL
CALIFORNIA COAST. MODELS CONSISTENT SWINGING SHORTWAVE TROUGH ACROSS
THE SOUTHERN GREAT BASIN AND MOJAVE DESERT TODAY. SO FAR...ONLY A
TRACE OF PRECIPITATION HAS BEEN REPORTED ACROSS CENTRAL NYE COUNTY
WHILE PIOCHE IN NORTHERN LINCOLN COUNTY REPORTED 0.01 OF AN INCH
BETWEEN 1 AND 2 AM. AGAIN...NAM/GFS SIMILAR DEVELOPING A BAND OF
HIGHER QPF AMOUNTS EXTENDING FROM CENTRAL NYE COUNTY ACROSS NORTHERN
LINCOLN COUNTY THIS AFTERNOON WITH MUCH LIGHTER AMOUNTS JUST
SKIRTING THE NORTHERN PORTION OF CLARK COUNTY. THE SNOW LEVEL WILL
REMAIN ABOVE 6500 FEET TODAY WITH ANY ACCUMULATIONS LIKELY OCCURRING
ABOVE 7000 FEET. IMPACTS ON LINCOLN COUNTY WILL BE NEGLIGIBLE WITH
SNOW LEVELS THAT HIGH. DID INCLUDE THE MENTION OF A SLIGHT CHANCE OF
THUNDERSTORMS FOR LINCOLN AND NORTHERN MOHAVE COUNTIES THIS
AFTERNOON IN AREA OF STEEPEST MID-LEVEL LAPSE RATES. WIND IS THE
NEXT CONCERN. STRONGEST BELT OF 700 MB WINDS PROGGED TO RUN
OVER NORTHERN SAN BERNARDINO AND CENTRAL AND NORTHERN MOHAVE
COUNTIES WHILE TIGHTEST SURFACE PRESSURE GRADIENT LIES ACROSS
WESTERN SAN BERNARDINO COUNTY. THE STRONG WIND WILL LAST LONGER IN
SE CALIFORNIA SO HAVE WIND ADVISORY RUNNING UNTIL MIDNIGHT...WHILE
IN MOHAVE COUNTY THE ADVISORY ENDS AT 8 PM MST THIS EVENING. SHOWERS
WILL TAPER OFF OVERNIGHT AS TROUGH SHIFTS EAST ACROSS UTAH AND
ARIZONA. FORECAST AREA WILL LIE UNDER WEAK RIDGE MONDAY AND TUESDAY
WITH NEXT SYSTEM APPROACHING THE SOUTHERN CALIFORNIA COAST TUESDAY
NIGHT. THERE ARE TIMING DIFFERENCE BETWEEN THE GFS/ECMWF WITH THIS
SYSTEM BUT DOES NOT LOOK LIKE IT WILL MATTER AS MODELS BRING A
WEAKENING TROUGH INLAND WEDNESDAY. TEMPERATURES SHOULD BE WITHIN A
FEW DEGREES OF CLIMATOLOGICAL NORMALS TODAY...MONDAY AND TUESDAY.
.LONG TERM...ALTHOUGH CONFIDENCE REMAINS DECENT THAT A SYSTEM WILL
AFFECT THE AREA WEDNESDAY...MODELS CONTINUE TO DIFFER IN THEIR
SOLUTIONS. THE GFS REMAINS CONSISTENT IN TRACKING THE SYSTEM ACROSS
THE CWA WHILE THE ECMWF NOW TAKES THE TROUGH ALONG THE MEXICAN
BORDER. DECIDED TO STAY WITH THE GFS IDEA DUE TO BETTER RUN-TO-RUN
CONSISTENCY AND SUPPORT FROM THE GEM AND GFS ENSEMBLE MEAN. THIS
NECESSITATED AN INCREASE IN POPS OVER THE NORTHERN REGIONS OF THE
AREA AND A LOWERING OF TEMPS PRETTY MUCH EVERYWHERE. THE ECMWF
BRINGS A SHARP TROUGH FROM THE NORTHERN GREAT BASIN INTO UTAH
THURSDAY DRAWING A SURFACE COLD FRONT THROUGH THE REGION. THE GFS
AGAIN HAS BEEN MORE CONSISTENT IN KEEPING THE ENERGY WELL NORTH WITH
NO EVIDENCE OF A FRONTAL PASSAGE. RIDGING IS FORECAST FOR FRIDAY
WITH LIGHT WIND AND WARMER TEMPERATURES. THE GFS BRINGS ANOTHER
SYSTEM NEAR THE SOUTHERN CAL COAST SATURDAY WHICH COULD POTENTIALLY
INCREASE WIND AND CLOUD COVER. HOWEVER...THE EURO HAS THE SYSTEM 700
MILES FURTHER WEST AND RIDGING OVER THE AREA AT THAT SAME TIME
PERIOD.
&&
.AVIATION...FOR MCCARRAN...SOUTHWEST WINDS EXPECTED TO CONTINUE
THROUGH THE REST OF THE NIGHT WITH GUSTS TO AROUND 20KTS. A STORM
WILL PASS ACROSS THE AREA TODAY BRINGING AN INCREASE IN WIND TO
KLAS. PREVAILING SOUTHWEST WINDS 20 TO 30 KTS WITH GUSTS UP TO 40
KTS POSSIBLE. SHOWER ACTIVITY WITH ISOLATED THUNDERSTORMS ARE
EXPECTED TO REMAIN NORTH OF THE LAS VEGAS AREA BUT COULD IMPACT THE
BEATTY AND MORMON MESA CORRIDORS. MODERATE MECHANICAL TURBULENCE CAN
BE EXPECTED ALONG ALL APPROACH CORRIDORS THROUGH THIS AFTERNOON.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...STRONG SOUTHWEST WINDS WILL CONTINUE ACROSS SAN
BERNARDINO...CLARK...AND MOHAVE COUNTIES THROUGH THIS AFTERNOON AS A
STORM PASSES THROUGH THE AREA. GUSTS APPROACHING 50 KTS ARE POSSIBLE
IN FAVORED AREAS. SHOWER ACTIVITY SHOULD REMAIN OVER THE NORTHERN
REGIONS
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING
FOR AZZ001-003.
CA...WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT PDT TONIGHT
FOR CAZ523-524.
&&
PIERCE/SALMEN
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Mar 29, 9:23 AM MST, 18 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 923 AM PDT SAT MAR 29 2008 AZZ001>003-036-CAZ519>527-NVZ014>022-300800- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 923 AM PDT SAT MAR 29 2008 /923 AM MST SAT MAR 29 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT STRONG WEST WINDS WILL AFFECT WESTERN SAN BERNARDINO COUNTY THIS AFTERNOON AND EVENING...AND A WIND ADVISORY IS IN EFFECT FROM 4 PM THROUGH MIDNIGHT. PLEASE REFER TO PRODUCT RNONPWVEF FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TWO STORM SYSTEMS WILL CROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT SUNDAY THROUGH FRIDAY. THE FIRST SYSTEM WILL PRODUCE RAIN AND SNOW SHOWERS ACROSS SOUTHERN NEVADA SUNDAY...ALONG WITH STRONG WINDS ACROSS SAN BERNARDINO AND SOUTHERN MOHAVE COUNTIES. A WIND ADVISORY WILL LIKELY BE NEEDED FOR EXTREME WESTERN SAN BERNARDINO COUNTY SUNDAY AFTERNOON. THE SECOND SYSTEM WILL SPREAD SHOWERS ACROSS MUCH OF THE AREA WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
Nearby
Wind Advisories in Arizona, 2008Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.